Dr Maximilien Gadouleau m.r.gadouleau@durham.ac.uk
Associate Professor
Dr Maximilien Gadouleau m.r.gadouleau@durham.ac.uk
Associate Professor
Khaldoun Al Agha
Editor
Gadouleau, M. (2012). Random Network Coding and Matroids. In K. Al Agha (Ed.), Network coding (147-184). John Wiley and Sons
Online Publication Date | Apr 1, 2012 |
---|---|
Publication Date | Apr 1, 2012 |
Deposit Date | May 24, 2012 |
Pages | 147-184 |
Series Title | ISTE |
Book Title | Network coding. |
Public URL | https://durham-repository.worktribe.com/output/1655326 |
Publisher URL | http://eu.wiley.com/WileyCDA/WileyTitle/productCd-1848213530.html |
Factorisation in the semiring of finite dynamical systems
(2024)
Journal Article
Graphs with minimum fractional domatic number
(2023)
Journal Article
Bent functions in the partial spread class generated by linear recurring sequences
(2022)
Journal Article
Expansive automata networks
(2020)
Journal Article
Elementary, finite and linear vN-regular cellular automata
(2020)
Journal Article
About Durham Research Online (DRO)
Administrator e-mail: dro.admin@durham.ac.uk
This application uses the following open-source libraries:
Apache License Version 2.0 (http://www.apache.org/licenses/)
Apache License Version 2.0 (http://www.apache.org/licenses/)
SIL OFL 1.1 (http://scripts.sil.org/OFL)
MIT License (http://opensource.org/licenses/mit-license.html)
CC BY 3.0 ( http://creativecommons.org/licenses/by/3.0/)
Powered by Worktribe © 2025
Advanced Search